MathSciNet Relay Station
MathSciNet bibliographic data
MR1779254 (2001k:34043) 34B15 (34L30 47H11)
Zhang, Meirong Nonuniform nonresonance of semilinear differential equations. J. Differential Equations 166 (2000), no. 1, 33–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement